# SDR CA111011015

- Difficulty date: October 11, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 18,909 hours
- Engine: Garrtt TPE33110UGR
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Condition: Misinstalled
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A MX INSPECTION OF THE RUDDER TRIM TAB CONTROL SYS, IT WAS NOTED THAT THE RUDDER TRIM CABLES WERE CROSSED IN THE L/E OF THE RUDDER ABOVE THE LOWER L/E PANEL.  THIS AREA IS VERY DIFFICULT TO INSPECT DUE ACCESS AND NO INSPECTION PANELS ON THE RUDDER L/E.  IN CONSULTATION WITH OTHER OPERATORS THIS SEEMS TO BE A KNOWN PROBLEM AS "IT IS EASY TO DO".
